# SDR AALA20130717003

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 71,406 hours, 37,498 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL DETECTED IN COCKPIT.  ACCOMPLISHED PACK BURN & REPLACED TCAS INDICATOR.  SYSTEM GROUND CHECKED NORMAL.
